MathSciNet Relay Station
MathSciNet bibliographic data
MR1992499 60J35 (28A33 37A50 47D07 60J05 60J22)
Del Moral, P.; Ledoux, M.; Miclo, L. On contraction properties of Markov kernels. Probab. Theory Related Fields 126 (2003), no. 3, 395–420.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement